# SDR DALA2022080505385

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 66,205 hours, 21,735 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 ALL 4 ANNUC LIGHTS FOR DOORS W/ 5 EICAS MESSAGES FOR EMER L/R ENTRY DOORS, ACCESS DOORS, CARGO DOORS. NO PRESS ISSUES & NO NOISES NEAR DOORS. CORRECTIVE ACTION: BITE TEST PSU FAULTED CARD A07. CLEARED FAULT. PERFORMED PSU SYSTEM TEST. NO FURTHER FAULTS. (8656540)
